# SDR SWAA2025071187194

- Difficulty date: July 1, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 25,532 hours, 12,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOP (HEADER; LOWER SIDE; EXTERNAL).   REMOVE AND REPLACED FWD POWER SUPPLY IAW SWA BOEING 737-800 AMM 33-51-06-960-806. OPS CHECK IS GOOD.
